Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 785357, 7 pages
http://dx.doi.org/10.1155/2014/785357
Research Article

Coupled Fixed Point Theorems with Rational Type Contractive Condition in a Partially Ordered -Metric Space

Department of Mathematics, Scottish Church College, 1 & 3 Urquhart Square, Kolkata 700 006, India

Received 29 May 2014; Accepted 15 September 2014; Published 29 September 2014

Academic Editor: S. T. Ali

Copyright © 2014 K. Chakrabarti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Ćirić, M. O. Olatinwo, D. Gopal, and G. Akinbo, “Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space,” Advances in Fixed Point Theory, vol. 2, no. 1, pp. 1–8, 2012. View at Google Scholar
  4. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Harjani and K. Sadarangani, “Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1188–1197, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Harjani, B. López, and K. Sadarangani, “A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric space,” Abstract and Applied Analysis, vol. 2010, Article ID 190701, 8 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. Berinde, “Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 18, pp. 7347–7355, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Mustafa, J. R. Roshan, and V. Parvaneh, “Coupled coincidence point results for (ψ,φ)-weakly contractive mappings in partially ordered Gb-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 206, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Mustafa, J. R. Roshan, and V. Parvaneh, “Existence of a tripled coincidence point in ordered Gb-metric spaces and applications to a system of integral equations,” Journal of Inequalities and Applications, vol. 2013, article no. 453, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. V. Parvaneh, A. Razani, and J. R. Roshan, “Common fixed points of six mappings in partially ordered G-metric spaces,” Mathematical Sciences, vol. 7, article 18, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Razani and V. Parvaneh, “On generalized weakly G-contractive mappings in partially ordered G-metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 701910, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Mustafa, V. Parvaneh, M. Abbas, and J. Rezaei Roshan, “Some coincidence point results for generalized (ψ,φ)-weakly contractive mappings in ordered G-metric spaces, Fixed Point Theory and Applications,” Fixed Point Theory and Applications, vol. 2013, article 326, 2013. View at Publisher · View at Google Scholar
  15. M. A. Kutbi, N. Hussain, J. R. Roshan, and V. Parvaneh, “Coupled and tripled coincidence point results with application to Fredholm integral equations,” Abstract and Applied Analysis, vol. 2014, Article ID 568718, 18 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. N. Hussain, V. Parvaneh, and J. R. Roshan, “Fixed point results for G-α-contractive maps with application to boundary value problems,” Scientific World Journal, vol. 2014, Article ID 585964, 14 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. A. Latif, N. Hussain, J. R. Roshan, and V. Parvaneh, “A unification of G−metric, partial metric and b-metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 180698, 2014. View at Publisher · View at Google Scholar
  18. L. Ćirić, S. M. Alsulami, V. Parvaneh, and J. R. Roshan, “Some fixed point results in ordered Gp-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 317, 2013. View at Google Scholar
  19. D. S. Jaggi, “Some unique fixed point theorems,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 2, pp. 223–230, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–296, 2006. View at Google Scholar · View at MathSciNet
  21. C.-M. Chen, “Common fixed-point theorems in complete generalized metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 945915, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. K. Chakrabarti, “Fixed point theorems in G-metric spaces with W maps,” Mathematical Sciences Letters, vol. 2, pp. 29–35, 2013. View at Google Scholar
  23. E. Karapınar and R. P. Agarwal, “Further fixed point results on G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 154, 2013. View at Publisher · View at Google Scholar · View at MathSciNet